# SDR 2008003

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW EXPERIENCED A SLIGHT VIBRATION ON NR 3 ENGINE, VERIFIED ALL PARAMETERS NORMAL, CONTINUED WITH TAKEOFF CREW THEN NOTICED A LOSS OF OIL ON NR 3 ENGINE.  SHUTDOWN ENGINE AND RETURN TO DEPARTURE. ON INSPECTION, FOUND BLADE DAMAGE, 2ND STAGE FAN BLADE.
